# SDR HEEA0015383

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Inoperative
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR TACH INOPERATIVE.  UNIT FUNCTION CHECKED BAD, ROTOR NEEDLE STUCK.
